# SDR ASOA201100769

- Difficulty date: April 13, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 22,671 hours, 19,671 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT FS 349.00 ON RT SIDE.   INSTALLED REPAIR PARTS IAW REO 601R-53-21-1268.
